Your cart is empty
Lemsip Max Cold & Flu Blackcurrant 1000mg
Please NoteThis product is a medicine. You will first need to fill in the form to proceed with the purchase.
Lemsip Max Cold & Flu Blackcurrant Directions:
Adults and children 12 years and over: The usual dose is one sachet up to four times daily. The dose may be repeated in 4 hours with a maximum of four doses in a 24 hour period.
Contents of one sachet dissolved by stirring in hot, not boiling water, and sweetened to taste.
Do not exceed the stated dose.
Keep out of the reach of children.
If symptoms persist, consult your doctor.
Do not take any other paracetamol-containing products.
Contains aspartame (E951) which contains a source of phenylalanine.
May be harmful to people with phenylketonuria. Immediate medical advice should be sought in the event of overdosage even if you feel unwell.
Please read the enclosed leaflet carefully.
Immediate medical advice should be sought in the event of overdosage, because of the risk of irreversible liver damage.
Active ingredients : Paracetamol 1000mg
Also contains sucrose (2.1g), aspartame (E951) 61.5mg and sodium (119mg) per sachet.
For full Lemsip Max Blackcurrent product detail refer to Medicines.ie
We have been authorized by the Pharmaceutical Society Ireland (PSI) to supply Pharmacy only non-prescription medicines and 'General Sale Medicines' within the European Union.
For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine
Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:
A record of each transaction will be retained for a period of 2 years.